Publication: JuMP: A Modeling Language for Mathematical Optimization
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

JuMP: A Modeling Language for Mathematical Optimization

- Article in a journal -
 

Area
Optimization

Author(s)
I. Dunning , J. Huchette , M. Lubin

Published in
SIAM Review

Year
2017

AD Tools
ForwardDiff.jl

BibTeX
@ARTICLE{
         Dunning2017JAM,
       author = "Dunning, I. and Huchette, J. and Lubin, M.",
       title = "{JuMP}: {A} Modeling Language for Mathematical Optimization",
       journal = "SIAM Review",
       volume = "59",
       number = "2",
       pages = "295--320",
       year = "2017",
       doi = "10.1137/15M1020575",
       url = "https://doi.org/10.1137/15M1020575",
       ad_area = "Optimization",
       ad_tools = "ForwardDiff.jl"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)